Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 439, NWS Fort Worth, TX

June 21, 20114 counties in Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 21, 2011, 1:50 AM CDT for 4 counties in Texas. It was in force for 55 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 1:50 AM CDT (06:50 UTC)
Expired
Jun 21, 2011, 2:45 AM CDT
In force
55 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Denton County, TX, Parker County, TX, Tarrant County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 06:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 2:04 AM CDTTSTM WND GST 751 N Springtown, TXSUSTAINED FOR SEVERAL MINUTES
Jun 21, 2:12 AM CDTTSTM WND GST 61Rhome, TXPOWER OUT AS WELL
Jun 21, 2:21 AM CDTTSTM WND GST 605 Sw Justin, TX7 MILES WEST OF HIGHWAY 114/FM156 INTERSECTION
Jun 21, 2:30 AM CDTHAIL 0.75Roanoke, TX
Jun 21, 2:30 AM CDTHAIL 1Double Oak, TXHAIL; A TREES AND TREE LIMBS DOWN; FENCES KNOCKED OVER; MINOR STREET FLOODING
Jun 21, 2:32 AM CDTHAIL 14 E Haslet, TX
Jun 21, 2:35 AM CDTTSTM WND DMGArgyle, TX2-3 10 INCH DIAMETER OAK TREES WERE SNAPPED JUST ABOVE THE GROUND.
Jun 21, 2:45 AM CDTHAIL 1.5Flower Mound, TX
Jun 21, 2:54 AM CDTTSTM WND GST 652 Se Highland Village, TX
Jun 21, 2:54 AM CDTHAIL 0.752 Se Highland Village, TXCOVERING THE GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 6.8 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1045 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1045 J/kg
Mixed-layer CIN
-288 J/kg
Mixed-layer LCL
2415 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

546 
WUUS54 KFWD 210650
SVRFWD
TXC121-367-439-497-210745-
/O.NEW.KFWD.SV.W.0439.110621T0650Z-110621T0745Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
150 AM CDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DENTON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
  TARRANT COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN WISE COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 245 AM CDT

* AT 150 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 4
  MILES NORTHWEST OF SPRINGTOWN...AND MOVING SOUTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BOYD AROUND 155 AM...
  RENO...BRIAR AND AURORA AROUND 200 AM...
  PELICAN BAY...AZLE AND PECAN ACRES AROUND 205 AM...
  EAGLE MOUNTAIN AND LAKESIDE AROUND 210 AM...
  LAKE WORTH AROUND 215 AM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 46 AND 82...
I-20 BETWEEN MILE MARKERS 438 AND 445...
I-30 BETWEEN MILE MARKERS 5 AND 23...
I-820 BETWEEN MILE MARKERS 4 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM TUESDAY
MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3319 9730 3313 9699 3299 9703 3257 9704
      3284 9786 3300 9784 3308 9780 3324 9769
TIME...MOT...LOC 0650Z 296DEG 38KT 3299 9769

$$


CAVANAUGH
2 follow-up statements
262 
WWUS54 KFWD 210714
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
214 AM CDT TUE JUN 21 2011

TXC121-367-439-497-210745-
/O.CON.KFWD.SV.W.0439.000000T0000Z-110621T0745Z/
DENTON TX-TARRANT TX-WISE TX-PARKER TX-
214 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR NORTHEASTERN PARKER...SOUTHEASTERN WISE...TARRANT AND
SOUTHWESTERN DENTON COUNTIES...

AT 214 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES WEST OF JUSTIN TO 4 MILES
WEST OF HASLET TO 7 MILES SOUTH OF SANCTUARY...MOVING EAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CORRAL CITY...ARGYLE...WESTLAKE AND WHITE SETTLEMENT AROUND 220 AM
  CDT...
  DOUBLE OAK...BARTONVILLE...COPPER CANYON AND WESTWORTH AROUND 225
  AM CDT...
  FLOWER MOUND AND HIGHLAND VILLAGE AROUND 230 AM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 46 AND 82...
I-20 BETWEEN MILE MARKERS 438 AND 445...
I-30 BETWEEN MILE MARKERS 5 AND 23...
I-820 BETWEEN MILE MARKERS 4 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3313 9699 3299 9703 3257 9704 3279 9772
      3322 9751
TIME...MOT...LOC 0714Z 287DEG 41KT 3307 9729 3293 9734
          3279 9756

$$
785 
WWUS54 KFWD 210733
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
233 AM CDT TUE JUN 21 2011

TXC367-210740-
/O.CAN.KFWD.SV.W.0439.000000T0000Z-110621T0745Z/
PARKER TX-
233 AM CDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PARKER COUNTY IS
CANCELLED...

THE STRONGEST CORE OF DAMAGING WINDS HAS MOVED EAST OF PARKER 
COUNTY...THEREFORE THE WARNING IS CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3273 9755 3299 9754 3322 9751 3313 9699
      3299 9703 3257 9704
TIME...MOT...LOC 0730Z 285DEG 36KT 3308 9721

$$

TXC121-439-497-210745-
/O.CON.KFWD.SV.W.0439.000000T0000Z-110621T0745Z/
DENTON TX-TARRANT TX-WISE TX-
233 AM CDT TUE JUN 21 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM CDT
FOR SOUTHEASTERN WISE...TARRANT AND SOUTHWESTERN DENTON COUNTIES...

AT 230 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLFBALL SIZE HAIL...AND 
DESTRUCTIVE WINDS IN EXCESS OF 80 MPH IN DENTON COUNTY JUST WEST OF 
ARGYLE.  THE PORTION OF THE THUNDERSTORM IN TARRANT COUNTY IS 
CAPABLE OF PRODUCING 60 MPH WINDS AND QUARTER SIZED HAIL.  THIS 
ENTIRE LINE OF STORMS IS MOVING EAST AT 35 MPH.  THIS IS AN 
EXTREMELY DANGEROUS SITUATION FOR RESIDENTS OF DENTON COUNTY...IF 
YOU ARE IN THE PATH OF THIS STORM...TAKE COVER IMMEDIATELY!

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARGYLE...MARSHALL CREEK...HALTOM CITY...WATAUGA...KELLER...
WESTLAKE...TROPHY CLUB...BARTONVILLE...NORTH RICHLAND HILLS...
RICHLAND HILLS...FOREST HILL...DOUBLE OAK...SOUTHLAKE...COPPER
CANYON...HURST...COLLEYVILLE...KENNEDALE...FLOWER MOUND...HIGHLAND
VILLAGE...BEDFORD...LAKE DALLAS...HICKORY CREEK...PANTEGO...
DALWORTHINGTON GARDENS...GRAPEVINE...EULESS AND ARLINGTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

&&

LAT...LON 3273 9755 3299 9754 3322 9751 3313 9699
      3299 9703 3257 9704
TIME...MOT...LOC 0730Z 285DEG 36KT 3308 9721

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 12:48 AM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 21, 12:48 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1248 AM CDT TUE JUN 21 2011

.UPDATE...
PER NEW DEVELOPMENT OUT NEAR ABILENE WHERE DYESS AFB HAD A WIND
GUST AROUND 58 KTS AND COLLABORATION WITH THE STORMS PREDICTION
CENTER...WE HAVE ADDED SOME COUNTIES SOUTH OF I-20 AND WEST OF
I-35E OR COUNTIES ALONG AND NORTHWEST OF A GOLDTHWAITE...WHITNEY...
ENNIS LINE. SOME UNCERTAINTY WHERE THE CAP ALOFT WILL HOLD BUT
WITH POTENTIAL OF SEVERE WEATHER THROUGH DAYBREAK PER THE NAM AND
HRRR MODELS THIS FAR SOUTH...WE HAVE RELATIVELY HIGH CONFIDENCE
THAT THE SQUALL LINE WITH DAMAGING WINDS AND SOME MARGINALLY
SEVERE HAIL COULD MAKE IT INTO THESE AREAS.

WE WILL REEVALUATE THE SEVERE WEATHER AND THE WATCH COMING UP WITH
THE 4 AM CDT MORNING FORECAST PACKAGE. OTHERWISE...NO MAJOR
CHANGES.

05/

&&

.AVIATION...
METROPLEX
THUNDERSTORMS WILL CREATE PROBLEMATIC TAFS FOR THE NEXT 24 HOURS.
MODELS INSIST THAT THE FRONT WILL NOT REACH THE METROPLEX...BUT IT
IS ALREADY PAST WICHITA FALLS AND MAY SLIDE FARTHER SOUTH THAN
EXPECTED. NEW STORMS FIRING ON THE FRONT MAY AFFECT THE METROPLEX
LATER TONIGHT AS WELL AND THEY ARE NOT HANDLED WELL BY GUIDANCE.
WILL ADD A SECOND ROUND OF STORMS FOR THE CELLS MOVING SOUTHEAST
OFF THE FRONT. INSTABILITY RETURNS TUESDAY AFTERNOON AND ANOTHER
ROUND OF STORMS MAY OCCUR.

WACO
STRATUS EXPECTED TO RETURN IN THE MORNING.
THUNDERSTORMS MAY AFFECT AIRPORT LATE AFTERNOON/EARLY EVENING.
WILL INCLUDE A VCTS GROUP IN THE AFTERNOON...AND AS TIMING CAN BE
ADJUSTED FUTURE TAFS CAN ADD THE TEMPO GROUP WHEN NEEDED. 84

&&

.PREV UPDATE...
.UPDATE...
QUICK UPDATE FOR WATCH 529...GENERALLY NORTH OF INTERSTATE 20.  84

&&

.PREV DISCUSSION... /ISSUED 331 PM CDT MON JUN 20 2011/
PRESSURE GRADIENT REMAINS QUITE IMPRESSIVE ACROSS THE AREA AS
NORTH TEXAS SITS BETWEEN A FRONTAL SYSTEM EXTENDING FROM THE
PLAINS INTO WEST TEXAS...AND A HIGH PRESSURE RIDGE OVER THE
NORTHEASTERN GULF OF MEXICO. THIS HAS ALLOWED FOR THE STRONG
SOUTH WINDS GUSTING INTO THE 35-40 MPH RANGE. SPEEDS SHOULD
DECREASE SOME AS WE APPROACH SUNSET...THEREFORE BOTH THE WIND
ADVISORY AND THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 8
PM.

ALL EYES WILL THEN BE PEELED AND DIRECTED TOWARDS THE NORTHWEST
WHERE CONVECTION IS EXPECTED TO HAVE DEVELOPED BY LATE AFTERNOON.
THE COMBINATION OF A STRONG UPPER LEVEL TROUGH...THE THE PRESENCE
OF A DRYLINE...AND HOT LATE AFTERNOON TEMPERATURES SHOULD ALLOW
THIS SCENARIO TO UNFOLD SOMETIME IN THE 4 TO 6 PM TIMEFRAME JUST
WEST OF THE CWA. ACTIVITY IS THEN EXPECTED TO SPREAD EAST ACROSS
ROUGHLY THE NORTHERN HALF OF THE FORECAST AREA TONIGHT BEFORE
WEAKENING SOME DURING THE LATE NIGHT AND EARLY MORNING HOURS.
CHANCE FOR SEVERE STORMS WILL BE HIGHEST NORTH OF THE RED RIVER
WHERE BEST DYNAMICS WILL BE IN PLACE...HOWEVER SEVERE WEATHER
PARAMETERS WILL BE SUFFICIENT ENOUGH FOR AT LEAST A FEW SEVERE
STORMS FURTHER S INTO THE NORTHERN COUNTIES. THIS AREA IS INCLUDED
IN SPC DAY ONE AND DAY 2 SLIGHT RISK WITH HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT.

FOCUS SHOULD SHIFT SOUTH AND EAST ALONG WITH INITIAL SHORTWAVE
ENERGY TOMORROW MORNING. COLD FRONT WILL THEN MAKE A PUSH INTO
THE AREA TUESDAY AS SECOND SHORTWAVE PROPAGATES OVER THE REGION
AROUND THE BASE OF MAIN UPPER TROUGH. ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO FORM ALONG THIS BOUNDARY DURING THE TUESDAY AFTERNOON
HOURS OVER NORTHERN AND CENTRAL COUNTIES. THINKING IS THAT BY
WEDNESDAY NIGHT A GOOD PORTION OF NORTH TEXAS WILL GET A GOOD HALF
INCH OF RAIN WITH SOME AREAS GETTING UPWARDS OF AN INCH.

UPPER LEVEL FLOW BECOMES NORTHWESTERLY BY THURSDAY AS UPPER TROF
SHIFTS EAST OVER THE EASTERN U.S. AND HIGH PRESSURE RIDGE BUILDS
OVER THE DESERT SOUTHWEST. MODEL GUIDANCE THEN INDICATING A DECENT
UPPER IMPULSE MOVING SOUTHEAST ACROSS NORTHEAST TEXAS LATE
THURSDAY INTO FRIDAY MORNING. INCLUDED LOW POPS OVER ROUGHLY THE
NORTHEASTERN THIRD OF THE CWA DURING THIS TIME. BEYOND THAT IT
LOOKS LIKE 500 MB RIDGE WILL ONCE AGAIN BECOME THE DOMINANT
FEATURE OVER NORTH TEXAS BRINGING HOT AND DRY WEATHER TO THE
REGION IN THE EXTENDED RANGE.    30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  95  76  97  78 /  50  20  20  20  20
WACO, TX              76  96  74  97  76 /  50  30  20  10  10
PARIS, TX             74  93  70  94  72 /  50  20  10  20  20
DENTON, TX            72  95  73  96  75 /  50  10  10  20  20
MCKINNEY, TX          73  95  71  96  73 /  50  10  10  20  20
DALLAS, TX            77  95  77  97  78 /  50  20  20  20  20
TERRELL, TX           75  96  73  97  76 /  50  20  20  20  20
CORSICANA, TX         76  96  75  97  75 /  50  30  20  10  10
TEMPLE, TX            75  96  73  97  74 /  40  30  20  10  10
MINERAL WELLS, TX     71  96  72  98  72 /  50  10  10  10  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

84/05
Hazardous weather outlook, Jun 21, 1:02 AM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
102 AM CDT TUE JUN 21 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
102 AM CDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE OVERNIGHT ACROSS MUCH OF
NORTH TEXAS. MOST FAVORABLE AREAS FOR THUNDERSTORMS...SOME SEVERE
WITH DAMAGING WINDS...LARGE HAIL...AND FREQUENT LIGHTNING WILL BE
NORTH OF A GOLDTHWAITE...HILLSBORO...CANTON LINE THROUGH SUNRISE
TUESDAY MORNING. LOCALIZED HEAVIER RAINFALL IN EXCESS OF ONE INCH
MAY ALSO RESULT IN STREET FLOODING...AS WELL AS MINOR FLOODING OF
TYPICAL LOW LYING AREAS AND SMALL CREEKS AND TRIBUTARIES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS
TUESDAY AND WEDNESDAY. THE BEST CHANCES WILL OCCUR TUESDAY NIGHT.
A FEW STORMS COULD BE SEVERE LATE TUESDAY AFTERNOON AND TUESDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY NORTH OF A GOLDTHWAITE...HILLSBORO...
CANTON LINE THROUGH SUNRISE TUESDAY MORNING.

05/

In the hours before

Local storm report, Jun 20, 11:38 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1138 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     HAIL             2 SW JUSTIN             33.06N  97.32W
06/20/2011  E1.00 INCH       DENTON             TX   TRAINED SPOTTER
Local storm report, Jun 20, 11:51 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1151 PM CDT MON JUN 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 PM     TSTM WND DMG     PILOT POINT             33.40N  96.97W
06/20/2011                   DENTON             TX   AMATEUR RADIO

            AUTO BODY ROOF BLOWN OFF ONTO 377 NEAR PILOT POINT
Local storm report, Jun 21, 12:14 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1213 AM     HAIL             BONHAM                  33.58N  96.18W
06/21/2011  E0.75 INCH       FANNIN             TX   AMATEUR RADIO

            52 MPH WINDS AS WELL.
Special weather statement, Jun 21, 12:35 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT TUE JUN 21 2011

TXZ101-210630-
JACK TX-
1235 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  JACK COUNTY

AT 1235 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF JACKSBORO...MOVING SOUTHEAST AT
20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON AND JACKSBORO.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3343 9798 3343 9792 3301 9792 3300 9832
      3301 9843 3346 9842 3347 9798
TIME...MOT...LOC 0535Z 303DEG 15KT 3333 9815

CAVANAUGH
Special weather statement, Jun 21, 12:58 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1258 AM CDT TUE JUN 21 2011

TXZ102-210700-
WISE TX-
1258 AM CDT TUE JUN 21 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  WISE COUNTY

AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF BRIDGEPORT...MOVING EAST AT
30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALVORD...BOYD...
BRIDGEPORT...CHICO...DECATUR...BOONSVILLE AND COTTONDALE.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
TUESDAY MORNING FOR NORTHEASTERN TEXAS.

LAT...LON 3343 9742 3343 9738 3306 9740 3305 9792
      3343 9791 3344 9744 3344 9742
TIME...MOT...LOC 0558Z 276DEG 25KT 3337 9784

CAVANAUGH
Local storm report, Jun 21, 1:43 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
143 AM CDT TUE JUN 21 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0141 AM     TSTM WND GST     DECATUR                 33.23N  97.60W
06/21/2011  M59 MPH          WISE               TX   AWOS

            KLUD

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:03 PM CDTSevere Thunderstorm WarningFWDJack, Young57 min
Jun 20, 7:15 PM CDTSevere Thunderstorm WarningFWDJack45 min
Jun 20, 7:40 PM CDTSevere Thunderstorm WarningFWDStephens, Young65 min
Jun 20, 7:42 PM CDTSevere Thunderstorm WarningFWDMontague, Wise39 min
Jun 20, 7:57 PM CDTSevere Thunderstorm WarningFWDJack, Wise63 min
Jun 20, 8:30 PM CDTSevere Thunderstorm WarningFWDJack60 min
Jun 20, 8:38 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Stephens, Young52 min
Jun 20, 8:45 PM CDTTornado WarningFWDPalo Pinto, Young30 min
Jun 20, 8:56 PM CDTSevere Thunderstorm WarningFWDWise49 min
Jun 20, 9:15 PM CDTTornado WarningFWDPalo Pinto30 min
Jun 20, 9:17 PM CDTSevere Thunderstorm WarningFWDCooke, Denton58 min
Jun 20, 9:28 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise, Young62 min
Jun 20, 9:43 PM CDTSevere Thunderstorm WarningFWDDenton, Wise62 min
Jun 20, 10:29 PM CDTSevere Thunderstorm WarningFWDParker, Wise61 min
Jun 20, 10:31 PM CDTSevere Thunderstorm WarningFWDDenton59 min
Jun 20, 11:00 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant60 min
Jun 20, 11:13 PM CDTSpecial Weather StatementFWDGrayson62 min
Jun 20, 11:20 PM CDTSpecial Weather StatementFWDMontague55 min
Jun 20, 11:25 PM CDTSevere Thunderstorm WarningFWDGrayson44 min
Jun 20, 11:33 PM CDTSpecial Weather StatementFWDYoung27 min
Jun 20, 11:55 PM CDTSevere Thunderstorm WarningFWDFannin35 min
Jun 21, 12:08 AM CDTSevere Thunderstorm WarningFWDMontague49 min
Jun 21, 12:28 AM CDTSevere Thunderstorm WarningFWDEastland, Stephens62 min
Jun 21, 12:35 AM CDTSpecial Weather StatementFWDJack55 min
Jun 21, 12:58 AM CDTSpecial Weather StatementFWDWise62 min
Jun 21, 1:13 AM CDTSevere Thunderstorm WarningFWDDenton, Jack, Wise62 min
Jun 21, 2:10 AM CDTSevere Thunderstorm WarningFWDCollin, Grayson50 min
Jun 21, 2:25 AM CDTSevere Thunderstorm WarningFWDDenton20 min
Jun 21, 2:43 AM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton62 min
Jun 21, 2:46 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant59 min
Jun 21, 3:02 AM CDTSevere Thunderstorm WarningFWDDallas43 min
Jun 21, 3:23 AM CDTAreal Flood AdvisoryFWDDallas, Tarrant3 hr
Jun 21, 3:37 AM CDTSpecial Weather StatementFWDFannin, Hunt, Kaufman, Rockwall23 min
Jun 21, 3:49 AM CDTSevere Thunderstorm WarningFWDCollin, Hunt38 min
Jun 21, 4:03 AM CDTSpecial Weather StatementFWDDelta, Hopkins, Lamar57 min
Jun 21, 4:45 AM CDTFlash Flood WarningFWDDallas, Tarrant3 hr
Jun 21, 4:50 AM CDTSevere Thunderstorm WarningFWDDenton, Tarrant40 min
Jun 21, 5:01 AM CDTSpecial Weather StatementFWDDallas29 min
Jun 21, 5:42 AM CDTRiver Flood WarningFWDDallas106 min
Jun 21, 5:58 AM CDTSpecial Weather StatementFWDKaufman32 min
Jun 21, 6:26 AM CDTSpecial Weather StatementFWDKaufman34 min
Jun 21, 6:59 AM CDTSpecial Weather StatementFWDVan Zandt31 min
Jun 21, 7:30 AM CDTSpecial Weather StatementFWDKaufman30 min
Jun 21, 7:31 AM CDTSpecial Weather StatementFWDVan Zandt29 min
Jun 21, 8:00 AM CDTSpecial Weather StatementFWDVan Zandt30 min
Jun 21, 8:17 AM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt58 min
Jun 21, 5:15 PM CDTSpecial Weather StatementFWDEastland30 min
Jun 21, 5:27 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland63 min
Jun 21, 6:00 PM CDTSevere Thunderstorm WarningFWDEastland30 min
Jun 21, 6:30 PM CDTSevere Thunderstorm WarningFWDEastland60 min
Jun 21, 6:47 PM CDTSevere Thunderstorm WarningFWDStephens58 min
Jun 21, 6:53 PM CDTSpecial Weather StatementFWDErath37 min
Jun 21, 6:58 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.